# SDR HALA2019040320159

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #19 BETWEEN FRAME 53.2 AND 54.5 AT +Y1959 IS CORRODED AT LOCATIONS: FR53.2+6", FR53.2+7.5", FR53.3+2", FR53.5+11",   
FR53.6+15", FR53.7+2" FAULT DESCRIPTION: SEAT TRACK BETWEEN FRAME 53.2 AND 54.5 AT +Y1959 IS CORRODED AT LOCATIONS: FR53.2+6",
FR53.2+7.5", FR53.3+2", FR53.5+11", FR53.6+15", FR53.7+2". // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE LOCATED 
AT FR53.2+6? AND F53.2+7.5?, CORROSION LOCATED IN INNER VERTICAL AREA UNABLE TO BE FULLY REMOVED OR MEASURED. OTHER DAMAGE      
DIMENSIONS: FR53.3+2" SUPERIOR L=1.0" W=0.50" DEPTH=0.010", FR53.5+11" SUPERIOR L=1.0" W=0.50" DEPTH=0.005", FR53.6+15"     
SUPERIOR L=1.50" W=0.50" DEPTH=0.080", FR53.7+2" SUPERIOR L=1.0" W=0.50 DEPTH=0.030". VERNIER CALIPER USED P/N: 505-717 S/N:   
ITWA17491. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL
2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DRAWING F53326941 ISSUE
A. TORQUE WRENCH USED P/N: SLO S/N: TZA04961. JOB COMPLETE.
